# SDR P5CA0401027

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 74,861 hours, 18,241 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 811369
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S CHAIR WILL NOT LOCK IN POSITION, FOUND ON PUSH BACK.  INSPECTED SEAT, ATTEMPTED TO ADJUST SAME - NO HELP.  REMOVED CAPTAINS SEAT.   OPS CK SAT OK FOR SRVC IAW MM 25-11-01.
